# SDR AALA2018092759010

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 57,223 hours, 21,422 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: 3140
- Condition: Faulted
- Location: Flight
- Part time: 53,241 hours, 24,453 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INITIAL ECAM AUTOFLIGHT, FLIGHT CONTROL UNIT FAULTED. WITHIN 1 MINUTE LOST DISPLAYS AND RESET FROM QRH, AFTER 7 MINUTE WAIT. INFLIGHT FAILURE,  DECLARED AN EMERGENCY AND LANDED. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED FLIGHT CONTROL UNIT IAW AMM 22-81-12, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
